Mouth & Throat Sores Side Effect of Breast Cancer Treatment

Woman Suffering Throat Sores Due to Cancer Treatment
Mouth & Throat Sores: Chemotherapy can also cause sores as the treatment can damage the lining of the mouth and throat. Typically, sores develop five to 14 days after the patient receives chemotherapy. In some cases, the sores can become infected, but they will heal completely once the treatment is concluded. You are at greater risk of contracting mouth and throat sores if you had poor oral hygiene or an unhealthy diet prior to the chemotherapy.

Read more about the side effects of breast cancer treatment.

Submit a Comment

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>